# SDR USA2004F00031

- Difficulty date: July 15, 2003
- Submitted: May 3, 2004
- Operation: Air carrier
- Aircraft: N180US
- Make and model: Airbus A321-211
- Aircraft serial: 1525
- Engine: Ge CFM56*
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ENROUTE, DURING DESCENT, THE CABIN CREW IN THE AFT CABIN NOTIFIED THE FLIGHT CREW OF AN ELECTRICAL SMOKE ODOR.  SHORTLY AFTERWARDS, THE COCKPIT CREW NOTICED THE SAME ODOR.  THE COCKPIT CREW FOLLOWED CHECKLIST PROCEDURES AND THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE RAN BOTH PACKS WITH BLEED SOURCE FORM BOTH ENGINES AND THE APU.  POWERED THE CABIN, GALLEY’S, AND LAVATORIES WITH AC POWER.  CHECKED THE AVIONICS COOLING SYSTEM.  NO FAULTS WERE FOUND.  OK FOR SERVICE.
